# SDR DALA2015020400881

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  HORIZONTAL STABILIZER LT UPPER PANEL STA XH=27.2.  DAMAGE WAS REWORKED AND FOUND OUT OF LIMITS.  REPAIR BUSHINGS WERE FABRICATED AND INSTALLED IAW SRM 55-03D, PAR 30. OTHER DAMAGE REWORKED IAW ETI-88-15-029, REV ORIGINAL AND ER/A 531396-14, REV ORIGINAL.
